Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 302, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 30, 2013, 10:00 PM MDT for Keith County, Nebraska. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2013, 10:00 PM MDT (04:00 UTC)
- Expired
- Jul 30, 2013, 10:45 PM MDT
- In force
- 45 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Keith County, NE
The radar
The North Platte radar (KLNX), 142 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 10:15 PM MDT | TSTM WND DMG | 6 Nw Brule, NE | 10 INCH DIAMETER BRANCHES DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 675 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1833 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 8.6
The text
As transmitted, in the capitals the NWS used until 2016.
018
WUUS53 KLBF 310400
SVRLBF
NEC101-310445-
/O.NEW.KLBF.SV.W.0302.130731T0400Z-130731T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1000 PM MDT TUE JUL 30 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 1045 PM MDT
* AT 958 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF LEWELLEN...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BRULE...LAKE VIEW CAMPGROUND AND MEGEATH.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 111 AND 126.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 79 AND 86.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 120 AND 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4135 10198 4101 10159 4100 10197 4111 10206
4131 10206
TIME...MOT...LOC 0400Z 324DEG 22KT 4123 10200
HAIL...1.00IN
WIND...60MPH
$$
TAYLOR1 follow-up statement
213
WWUS53 KLBF 310423
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1123 PM CDT TUE JUL 30 2013
NEC101-310445-
/O.CON.KLBF.SV.W.0302.000000T0000Z-130731T0445Z/
KEITH NE-
1023 PM MDT TUE JUL 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
KEITH COUNTY UNTIL 1045 PM MDT...
AT 1022 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF OGALLALA TO 6 MILES SOUTH OF
BRULE...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN KEITH COUNTY.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 111 AND 126.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 79 AND 86.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 120 AND 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4135 10198 4101 10159 4100 10197 4111 10206
4131 10206
TIME...MOT...LOC 0423Z 324DEG 22KT 4119 10181 4101 10192
HAIL...1.00IN
WIND...60MPH
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 6:54 PM MDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jul 30, 6:54 PM MDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 754 PM CDT TUE JUL 30 2013 .UPDATE... SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUE WITH GOOD INSTABILITY EXTENDING NORTHWEST THROUGH CUSTER...LINCOLN AND NORTHWEST...WITH SEVERE THUNDERSTORM WATCH NUMBER 452 TO ALSO INCLUDE LINCOLN COUNTY. ADDITIONAL CONVECTION DEVELOPING INTO THE FAR NORTHWEST WITH WATCH VALID UNTIL 11 PM CDT. && .PREV DISCUSSION... /ISSUED 629 PM CDT TUE JUL 30 2013/ UPDATE... ISSUED AT 620 PM CDT TUE JUL 30 2013 SEVERE THUNDERSTORM WATCH NUMBER 452 CONTINUES WITH CUSTER...GARFIELD ...HOLT AND WHEELER COUNTIES ADDED AS SEVERE STORMS CONTINUE TO PUSH SOUTHEAST INTO THE NORTH CENTRAL. STORM REPORTS HAIL UP TO GOLFBALL AND WIND GUSTS TO 70 MPH. SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 320 PM CDT TUE JUL 30 2013 SEVERE THUNDERSTORM WATCH IN PLACE FOR NORTHERN AND WEST CENTRAL NEBRASKA GENERALLY ALONG AND NORTH OF HIGHWAY 2. ONGOING THUNDERSTORMS OVER NORTHERN NEBRASKA WILL CARRY EAST INTO NORTH CENTRAL NEBRASKA OVER NIGHT AS THE FRONT OVER CENTRAL SOUTH DAKOTA MOVES SOUTH TONIGHT. BUFR SOUNDINGS HINT AT REDEVELOPMENT OF FOG OVER SOUTHWEST NEBRASKA EARLY WEDNESDAY MORNING. HAVE LOWERED TEMPERATURES ACROSS WESTERN NEBRASKA TONIGHT EXCEPT OVER SOUTHWEST AND NORTH CENTRAL WHERE CLOUDS AND FOG SHOULD KEEP TEMPERATURES UP. FOG TO BURN OFF EARLY ON WEDNESDAY BUT COOLER AIR IN BEHIND FRONT WILL KEEP MUCH OF NORTH CENTRAL NEBRASKA IN COOLER TEMPERATURES. TEMPERATURES IN LOW 80S NORTH AND UPPER 80S EXTREME SOUTHWEST. SLIGHT CHANCE OF THUNDERSTORMS IN THE ONEILL AREA THROUGH THE MORNING AND THEN SHIFT TO SOUTHWEST AND SOUTH CENTRAL LATE AFTERNOON WITH A WEAK LOW DEVELOPING ALONG THE FRONT OVER SOUTHWEST NEBRASKA. LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 320 PM CDT TUE JUL 30 2013 A DISTURBANCE WILL MOVE INTO THE FORECAST AREA WEDNESDAY NIGHT. HAVE INCREASED POPS TO 50 PERCENT PORTIONS OF SHERIDAN AND WRN CHERRY COUNTY AFTER MIDNIGHT. THE NAM MODEL HAS BEEN CONSISTENT SHOWING THIS AND THE 12Z GFS IS COMING IN LINE. THIS DISTURBANCE WILL SLOWLY MOVE SOUTHEAST THURSDAY INTO THURSDAY NIGHT. HAVE INCREASED INTO LIKELY POPS CENTRAL AND EAST. A WEAK COLD FRONT WEDNESDAY NIGHT WILL SLOWLY LIFT NORTHEAST AS A WARM FRONT THROUGH THURSDAY NIGHT...FURTHER AIDING IN LIFT. THERE IS THE POTENTIAL FOR SEVERE STORMS THURSDAY INTO THURSDAY NIGHT WITH FAVORABLE DEEP LAYER SHEAR AND INSTABILITY. HIGHS THURSDAY MAINLY IN THE MID 80S. MAINLY A SLIGHT CHANCE FRIDAY WITH INCREASING 30-40 POPS FRIDAY NIGHT. CREST OF UPPER RIDGE AXIS TO BE ACROSS NEBR PANHANDLE AND ERN CO. AFTERNOON STORM DEVELOPMENT TO PUSH EAST IN THE EVENING AND OVERNIGHT. SIMILAR SETUP THROUGH SATURDAY NIGHT. A NORTHWEST FLOW SETS UP SUNDAY THROUGH TUESDAY WITH A 20 TO 30 PERCENT CHANCE DAILY. HIGHS MAINLY IN THE MID 80S. AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 620 PM CDT TUE JUL 30 2013 VISUAL FLIGHT RULES ANTICIPATED OUTSIDE OF THUNDERSTORMS THROUGH 8 PM THIS EVENING. THE THREAT FOR STORMS HOWEVER LINGERS UNTIL 2 AM CDT FOR TERMINALS KLBF AND KVTN. MODELS IN GOOD AGREEMENT WITH LATE BOUNDARY LAYER MOISTURE DEEPENING WITH PATCHY FOG LIKELY AGAIN EARLY WEDNESDAY MORNING. THE FOG AND STRATUS SHOULD DEVELOP AROUND 5 AM AND DISSIPATING NEAR 9 AM THAT WILL CAUSE AREAS OF MARGINAL VISUAL FLIGHT RULES...AND POSSIBLY LOWER THAT WILL BE MONITORED FOR FUTURE UPDATES. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...KECK LONG TERM...POWER AVIATION....KECK
Hazardous weather outlook, Jul 30, 5:13 PM MDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 613 PM CDT TUE JUL 30 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-312315- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 613 PM CDT TUE JUL 30 2013 /513 PM MDT TUE JUL 30 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF WESTERN NEBRASKA...MAINLY EAST OF A LINE FROM MERRIMAN TO NORTH PLATTE. THE MAIN SEVERE WEATHER THREAT IS LARGE HAIL AND DAMAGING THUNDERSTORM WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A STATIONARY FRONT WILL DRIFT NORTH AND SOUTH THROUGH THE CENTRAL HIGH PLAINS. THE FRONT IS EXPECTED TO BE THE FOCUS FOR ISOLATED TO SCATTERED THUNDERSTORM COVERAGE DURING THIS TIME. SOME STORMS COULD BECOME SEVERE PRODUCING LARGE HAIL AND WIND DAMAGE. THE BEST CHANCE FOR ORGANIZED SEVERE WEATHER IS THURSDAY. WINDS ALOFT WILL BE STRONG...MOISTURE PLENTIFUL AND SOME STORMS COULD BECOME SEVERE PRODUCING LARGE HAIL AND WIND DAMAGE. STORMS ARE EXPECTED TO FORM LATE IN THE AFTERNOON OR EARLY IN THE EVENING ACROSS WESTERN NEBRASKA AND MOVE EAST AND SOUTHEAST INTO NORTH CENTRAL NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF WESTERN AND NORTHERN NEBRASKA. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MP
In the hours before
Special weather statement, Jul 30, 9:02 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1002 PM CDT TUE JUL 30 2013 NEZ071-310345- FRONTIER NE- 1002 PM CDT TUE JUL 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FRONTIER COUNTY UNTIL 1045 PM CDT... AT 958 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF CURTIS...MOVING SOUTH AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MEDICINE CREEK RESERVOIR STATE RECREATION AREA... ORAFINO... FREEDOM... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 38 AND 50. TAYLOR
Special weather statement, Jul 30, 9:04 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1004 PM CDT TUE JUL 30 2013 NEZ038-310345- CUSTER NE- 1004 PM CDT TUE JUL 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CUSTER COUNTY UNTIL 1045 PM CDT... AT 1002 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF ARNOLD...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CALLAWAY... LODI... PRESSEY STATE WILDLIFE MANAGEMENT AREA... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
Special weather statement, Jul 30, 9:18 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1018 PM CDT TUE JUL 30 2013 NEZ022-035-057-310400- ARTHUR NE-GARDEN NE-KEITH NE- 918 PM MDT TUE JUL 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARTHUR... NORTHWESTERN KEITH AND EASTERN GARDEN COUNTIES UNTIL 1000 PM MDT... AT 916 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTH OF LEWELLEN...OR 17 MILES NORTHEAST OF OSHKOSH...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LEMOYNE... MCKEAG... BELMAR... OTTER CREEK CAMPGROUND... LAKE VIEW CAMPGROUND... KINGSLEY DAM... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 89 AND 117. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 123 AND 138. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
Special weather statement, Jul 30, 9:23 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1023 PM CDT TUE JUL 30 2013 NEZ005-094-310415- EASTERN CHERRY NE-WESTERN CHERRY NE- 923 PM MDT TUE JUL 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 1015 PM MDT/1115 PM CDT/... AT 921 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELI TO 30 MILES NORTH OF WHITMAN...AND MOVING EAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... NENZEL... KILGORE... MERRITT RESERVOIR DAM... CROOKSTON... VALENTINE NATIONAL WILDLIFE REFUGE... CODY LAKE... SCHOOLHOUSE LAKE... CODY... STEER CREEK CAMPGROUND... HIGHWAY 97 CROSSING THE NORTH LOUP RIVER... ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA... HIGHWAY 97 CROSSING THE NIOBRARA RIVER... SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA... BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 215 AND 222. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 149 AND 195. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 92 AND 140. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KECK
Local storm report, Jul 30, 9:35 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1035 PM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM TSTM WND DMG 4 NW NORTH PLATTE 41.17N 100.83W
07/30/2013 LINCOLN NE EMERGENCY MNGR
THREE METAL BUILDINGS DESTROYED THE LARGEST A 70 BY 90
BUILDING. POWER LINES DOWN ON SURBURBAN ROAD AND SEVERAL
LARGE TREES BLOWN DOWN. A HOUSE HAD THE NORTH FACE
SLIDING AND SHINGLE DAMAGED.
&&
TKECKSpecial weather statement, Jul 30, 9:58 PM MDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1058 PM CDT TUE JUL 30 2013 NEZ005-006-008-024>026-094-310500- BLAINE NE-BROWN NE-EASTERN CHERRY NE-HOOKER NE-KEYA PAHA NE-THOMAS NE-WESTERN CHERRY NE- 1058 PM CDT TUE JUL 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CHERRY...NORTHERN THOMAS... WESTERN KEYA PAHA...NORTHEASTERN HOOKER...WESTERN BROWN AND WESTERN BLAINE COUNTIES UNTIL MIDNIGHT CDT/1100 PM MDT/... AT 954 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KILGORE TO 21 MILES WEST OF BROWNLEE TO 11 MILES NORTH OF WHITMAN...AND MOVING SOUTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... VALENTINE... MULLEN... THEDFORD... KILGORE... MERRITT RESERVOIR DAM... CROOKSTON... BROWNLEE... VALENTINE NATIONAL WILDLIFE REFUGE... SENECA... SMITH FALLS STATE PARK... SPARKS... PURDUM... ELSMERE... JOHNSTOWN... HALSEY... DUNNING... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 144 AND 222. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 180 AND 239. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 148 AND 236. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 67 AND 141. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KECK
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:09 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 51 min |
| Jul 30, 6:17 PM MDT | Severe Thunderstorm Warning | LBF | McPherson | 43 min |
| Jul 30, 6:48 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 42 min |
| Jul 30, 6:57 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 48 min |
| Jul 30, 7:04 PM MDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Jul 30, 7:16 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 44 min |
| Jul 30, 7:27 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 48 min |
| Jul 30, 7:40 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Custer, Loup, Rock, Thomas | 50 min |
| Jul 30, 7:48 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 42 min |
| Jul 30, 8:13 PM MDT | Areal Flood Advisory | LBF | Lincoln | 3 hr |
| Jul 30, 8:18 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 42 min |
| Jul 30, 9:09 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 51 min |
| Jul 30, 9:20 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 40 min |
| Jul 30, 10:30 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 45 min |
| Jul 30, 10:35 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Hooker, Thomas | 40 min |
| Jul 30, 10:51 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Hooker, Thomas | 39 min |
| Jul 30, 11:02 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 43 min |
| Jul 30, 11:48 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Perkins | 42 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.